MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 3 MM, 12°, AUTOCLAVABLE; RIGID ENDOSCOPE TELESCOPE, HYSTEROSCOPES

OLYMPUS WINTER & IBE GMBH TELESCOPE, 3 MM, 12°, AUTOCLAVABLE; RIGID ENDOSCOPE TELESCOPE, HYSTEROSCOPES
Model Number A4673A
Medical Device Problem Code Pitted (1460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation found no additional reportable malfunctions other than those mentioned in b5.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the rigid endoscope telescope's end had a chip.The event was found during reprocessing.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, root cause could not be identified although it can be presumed that it was caused by excessive use and foreign bodies that have been identified as broken lens that results from the bent outer tube.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE, 3 MM, 12°, AUTOCLAVABLE
Common Device Name
RIGID ENDOSCOPE TELESCOPE, HYSTEROSCOPES
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg/de/germany 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg/de/germany
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18738062
Report Number9610773-2024-00477
Device Sequence Number7228894
Product Code GCP
UDI-Device Identifier04042761006354
UDI-Public04042761006354
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K904939
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA4673A
Device Lot Number728065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer05/27/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown